# SDR UIA0503

- Difficulty date: February 26, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N15233
- Make and model: Dhav DHC8311
- Aircraft serial: 402
- Aircraft time: 16,815 hours, 32,846 cycles
- Engine: Pwa PW123
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 1718003
- Part serial: 635
- Condition: Broken
- Location: Pilot Side
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT WINDOW BROKEN AND PARTIALLY SEPARATION IN FILGHT.  AFTER LANDING IAW AMM 56-10-16 REPLACED PILOT SIDE WINDOW AND IAW AMM 21-30-00 CHECK NO AIR LEAKING FOUND.
